Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bleeding after sex, problem began after stopping birth control, lump in abdomen, checked for STDs

Hello, So for a year now I ve been bleeding after sex. It started after I got off birth control . I got the shot and after it wore off I bled for about 5 months straight and then it finally stopped then after that I jab always bled after intercourse. I ve been checked for STDs and it came up clean. It doesn t hurt to have sex at all and it doesn t hurt to urinate. I ve also found a small lump that appears every now and then in my abdomen . What do you think that might be? What could be wrong with me?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
hi, u said u have post coital bleeding and a lump ,lump in ur abdomen ,before diagnosing as such i advice u to go to a gynocologist have a bimanual examination, pap smear ,USG Abdomen and pelvis, cbp, cue,rbs,lft.
Answered: Thu, 17 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor